# SDR IXXA05SMN264S

- Difficulty date: October 20, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Unbonded
- Location: Zrt 98
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LT RUDDER TAB SKIN UNBONDED 2 AT STA ZRT 98.  REMOVED DAMAGED SKIN, CORE SECTION IAW DC8 SRM 55-2-2 PART 2 PAGE 1. FAB`D REPAIR CORE PLUG (AL. HONEY COMB CORE), REPAIR DOUBLER (ALCLAD 2024 T3 0.012) IAW DC8 SRM 55-2-2 PAR 2 PAGE 1.  BONDED REPAIR CORE PLUG, REPAIR DOUBLER WITH HUSOL IAW DC8 SRM 55-2-2 PAGE 2, DC8 SRM 51-1-9 PAR 4.  REFER TO N/R 2801 FOR WEIGHT AND BALANCE.
